The Michigan Mathematical Journal

On Vinogradov's mean value theorem. II.

Trevor D. Wooley

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 40, Issue 1 (1993), 175-180.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004681

Digital Object Identifier
doi:10.1307/mmj/1029004681

Mathematical Reviews number (MathSciNet)
MR1214062

Zentralblatt MATH identifier
0805.11072

Subjects
Primary: 11P05: Waring's problem and variants
Secondary: 11M06: $\zeta (s)$ and $L(s, \chi)$

Citation

Wooley, Trevor D. On Vinogradov's mean value theorem. II. Michigan Math. J. 40 (1993), no. 1, 175--180. doi:10.1307/mmj/1029004681. https://projecteuclid.org/euclid.mmj/1029004681


Export citation